Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 19, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at May 10, 2007, 3:05 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2007, 3:05 PM EDT (19:05 UTC)
- Expired
- May 11, 2007, 12:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 101905 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 305 PM EDT THU MAY 10 2007 ANZ430-431-450>455-110300- /X.NEW.KPHI.MA.S.0019.070510T1905Z-070511T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 305 PM EDT THU MAY 10 2007 ...DENSE FOG ON THE COASTAL WATERS OF NEW JERSEY AND DELAWARE... A SOUTHERLY WIND WILL CONTINUE TO BRING HUMID AIR UP OVER THE COLD COASTAL WATERS OF DELAWARE AND NEW JERSEY INTO FRIDAY. AS A RESULT, DENSE FOG WILL PERSIST AND THE VISIBILITY WILL BE REDUCED TO NEAR ZERO AT TIMES. THE FOG THAT WAS ON DELAWARE BAY THIS MORNING HAD DISSIPATED BY EARLY AFTERNOON, EXCEPT ON THE EXTREME LOWER PART OF THE BAY. HOWEVER, THE DENSE FOG IS EXPECTED TO SPREAD BACK UP THE BAY DURING THE COURSE OF THIS EVENING AND IT SHOULD REMAIN THERE INTO FRIDAY MORNING. IF YOU WILL BE VENTURING OUT ON THE COASTAL WATERS OF NEW JERSEY OR DELAWARE, OR ON DELAWARE BAY, BE PREPARED FOR VERY POOR VISIBILITY CONDITIONS. $$ IOVINO
3 follow-up statements
000 FZUS71 KPHI 102121 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 521 PM EDT THU MAY 10 2007 ANZ430-431-450>455-110315- /X.CON.KPHI.MA.S.0019.000000T0000Z-070511T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 521 PM EDT THU MAY 10 2007 ...DENSE FOG EXPECTED AGAIN FOR TONIGHT INTO FRIDAY ON THE COASTAL WATERS OF NEW JERSEY AND DELAWARE... BY LATE AFTERNOON, THE FOG AND LOW CLOUDS THAT WERE OVER DELAWARE BAY EARLY IN THE DAY HAD DISSIPATED. SOME LOCATIONS ALONG THE COASTS OF NEW JERSEY AND DELAWARE HAD ALSO LOST THEIR LOW CLOUDS AND FOG. A SOUTHERLY WIND WILL CONTINUE TO BRING HUMID AIR UP OVER THE COLD COASTAL WATERS OF DELAWARE AND NEW JERSEY INTO FRIDAY. AS A RESULT, DENSE FOG IS EXPECTED TO REDEVELOP FOR TONIGHT INTO FRIDAY. THE VISIBILITY WILL BE REDUCED TO NEAR ZERO AT TIMES. IF YOU WILL BE VENTURING OUT ON THE COASTAL WATERS OF NEW JERSEY OR DELAWARE OR ON DELAWARE BAY EITHER TONIGHT OR FRIDAY BE PREPARED FOR VERY POOR VISIBILITY CONDITIONS. $$ IOVINO
000 FZUS71 KPHI 110150 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 950 PM EDT THU MAY 10 2007 ANZ430-431-450>455-111000- /X.CON.KPHI.MA.S.0019.000000T0000Z-070511T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 950 PM EDT THU MAY 10 2007 ...DENSE FOG IS EXPECTED AGAIN OVERNIGHT INTO FRIDAY ON THE COASTAL WATERS OF NEW JERSEY AND DELAWARE... A SOUTHERLY WIND WILL CONTINUE TO BRING HUMID AIR UP OVER THE COLD COASTAL WATERS OF DELAWARE AND NEW JERSEY INTO FRIDAY. AS A RESULT, DENSE FOG IS EXPECTED TO REDEVELOP FOR OVERNIGHT INTO FRIDAY. THE VISIBILITY WILL BE REDUCED TO NEAR ZERO AT TIMES. IF YOU WILL BE VENTURING OUT ON THE COASTAL WATERS OF NEW JERSEY OR DELAWARE, OR ON DELAWARE BAY EITHER OVERNIGHT OR ON FRIDAY BE PREPARED FOR VERY POOR VISIBILITY CONDITIONS. $$ IOVINO
000 FZUS71 KPHI 111009 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 608 AM EDT FRI MAY 11 2007 ANZ430-431-450>455-111600- /X.CON.KPHI.MA.S.0019.000000T0000Z-070511T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 608 AM EDT FRI MAY 11 2007 ...AREAS OF DENSE FOG TO CONTINUE UNTIL MIDDAY... SOUTHERLY WINDS WILL CONTINUE TO BRING HUMID AIR UP OVER THE COLD COASTAL WATERS OF DELAWARE AND NEW JERSEY THIS MORNING. AS A RESULT, AREAS OF DENSE FOG WILL CONTINUE UNTIL MIDDAY. LOCALLY VISIBILITIES WILL BE REDUCED TO NEAR ZERO AT TIMES. IF YOU WILL BE VENTURING OUT ON THE COASTAL WATERS OF NEW JERSEY OR DELAWARE, OR ON DELAWARE BAY THIS MORNING, BE PREPARED FOR VERY POOR VISIBILITY CONDITIONS. $$ RPW
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at May 10, 12:03 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 10, 12:03 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1203 PM EDT THU MAY 10 2007 .SYNOPSIS... HIGH PRESSURE OFF THE MID ATLANTIC COAST TODAY, COUPLED WITH THE CIRCULATION OF SUBTROPICAL STORM ANDREA OFF THE SOUTHEAST U.S. COAST, WILL CONTINUE TO BRING MOISTURE INTO OUR AREA. A COLD FRONT WILL SLOWLY APPROACH OUR AREA FROM THE WEST THIS EVENING, BUT NOT CROSS OUR REGION UNTIL LATER FRIDAY. A DISTURBANCE COULD MOVE THROUGH SATURDAY NIGHT, WITH HIGH PRESSURE THEN BUILDING IN SUNDAY AND PERSISTING THROUGH MONDAY. ANOTHER COLD FRONT IS SCHEDULED TO ARRIVE TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WE ARE JUST BEGINNING TO SEE BREAKS IN THE STRATUS AS OF LATE THIS MORNING, AND TEMPERATURES HAVE BEEN RISING INTO THE 70S DESPITE THE LACK OF DIRECT INSOLATION. SINCE WE ARE APPROACHING THE CONVECTIVE TEMPS, WE STILL EXPECT THESE CLOUDS ULTIMATELY TO BREAK SUFFICIENTLY TO ALLOW US TO REACH NEAR THE PREVIOUS FORECAST MAXES, SO FOR NOW WE HAVE MASSAGED THE GRIDS TO LOWER PRESENT TEMPS A BIT AND TO ALLOW FOR MORE CLOUDS EARLY. ALL MENTION OF DRIZZLE AND FOG ARE GONE, EXCEPT FOR FOG OVER THE WATER. APPROPRIATE PRODUCTS HAVE BEEN UPDATED. THE NAM AND GFS ARE DEEPER WITH THE 500 MB TROUGH ASSOCIATED WITH THE THE LOW MOVING THROUGH THE GREAT LAKES AND NORTHEAST THROUGH TONIGHT. THE CANADIAN REGIONAL GEM AND THE BULK OF THE 21Z SREFS APPEAR TO BE SIDING WITH THE WEAKER ECMWF, THEREFORE LEANED MORE TOWARD THE WEAKER SOLUTIONS. THE MODEL CONSENSUS PLACES OUR NORTHWESTERN ZONES IN THE BEST AREA OF LIFT, THEREFORE CONVECTIVE POTENTIAL TODAY, ESPECIALLY THIS AFTERNOON AND EVENING. THE MAIN PART OF THE SHORT WAVE IS FORECAST TO TRAVERSE ACROSS NEW YORK STATE, HOWEVER A SURFACE TROUGH AND THE TAIL END OF THE PVA MOVES ACROSS PENNSYLVANIA BEFORE WEAKENING DURING THE EVENING. THIS SHOULD BE A FOCUS FOR MORE ORGANIZED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL PENNSYLVANIA AROUND MIDDAY THEN MOVE INTO OUR NORTHWESTERN ZONES DURING THE AFTERNOON HOURS. THE GFS IS A FEW HOURS FASTER WITH THE PRECIPITATION INITIATION COMPARED TO THE NAM/WRF. WE WILL BUMP UP THE POPS FOR THE FAR NORTHWESTERN COUNTIES TO LIKELY LATE THIS AFTERNOON, THEN TAPER DOWN TO SLIGHT CHC ACROSS THE SOUTHEASTERN ZONES. NOT REAL CONFIDENT ON COVERAGE OF ANY SHOWERS OR STORMS EAST OF THE I-95 CORRIDOR THIS AFTERNOON AS IT APPEARS MOST OF THE LIFT IS FOCUSED TO THE WEST. CANNOT RULE OUT A SHOWER OR THUNDERSTORM THOUGH AS MOISTURE CONTINUES TO ADVECT IN UNDER A SOUTH TO SOUTHEAST FLOW ON THE NORTH SIDE OF SUBTROPICAL STORM ANDREA. SPCS DAY 1 OUTLOOK BRINGS A SLIGHT CHC FOR SEVERE THUNDERSTORMS INTO CARBON AND MONROE COUNTIES IN PENNSYLVANIA AND SUSSEX COUNTY IN NEW JERSEY. BOUNDARY-LAYER MOISTENING WITH A SOUTHERLY FLOW COMBINED WITH DAYTIME HEATING SHOULD YIELD 500 TO 1000 J/KG OF MEAN-LAYER CAPE. BUFKIT SOUNDINGS FOR NORTHEASTERN PENNSYLVANIA INDICATE SURFACE-BASED CAPE NEARING 1800 J/KG THIS AFTERNOON. BOTH ARE SUFFICIENT TO SUPPORT THE DEVELOPMENT OF AFTERNOON THUNDERSTORMS. THOUGH THE DEEP-LAYER WIND FIELD SHOULD REMAIN RELATIVELY WEAK WITH THE MIDLEVEL FLOW AT 30 KT OR LESS, CONVECTION THAT FORMS SHOULD BE MULTICELLULAR OR PERHAPS ORGANIZE INTO SMALL LINES. THE MAIN THREAT APPEARS TO BE LOCALLY STRONG GUSTY WINDS FROM ANY ROBUST STORMS. DOWNPOURS WILL OCCUR, ESPECIALLY WITH THE MORE ROBUST CELLS, AS PW VALUES ARE FORECAST TO BE BETWEEN 1.0 TO 1.5 INCHES. ANY STRONG STORMS SHOULD DECREASE THROUGH THE EVENING WITH THE LOSS OF DAYTIME HEATING AS CONVECTION WEAKENS. WE WILL SEE HOW THINGS DEVELOP TODAY AS WE HAVE NEVER GONE THIS DEEP INTO A YEAR WITHOUT ISSUING A SEVERE WEATHER WARNING SINCE THIS OFFICE HAS MOVED TO MOUNT HOLLY IN 1993. WE WILL HIGHLIGHT THE FOG AND POSSIBLE STRONG TO SEVERE CONVECTIVE THREAT UP NORTH IN THE HAZARDOUS WEATHER OUTLOOK. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... THE MAIN FOCUS FOR THIS TIME FRAME WILL BE THE WEAKENING SHORT WAVE AND SURFACE TROUGH AS IT PUSHES THROUGH THE AREA TONIGHT. AS MENTIONED ABOVE, THE MAIN FORCING WILL BE TO OUR NORTH, HOWEVER WITH THE INSTABILITY IN PLACE AND DEW POINTS AROUND 60F OR SO, ENOUGH FORCING SHOULD DRIVE A SHOWER OR THUNDERSTORM FOR SOME SPOTS /GREATEST COVERAGE UP NORTH/ DURING THE EVENING. WE THROTTLED THE POPS BACK TO A SLIGHT CHC LATE AS WEAKENING LIFT MOVES ACROSS. THE LOW-LEVEL FLOW IS NOT EXPECTED TO BE ALL THAT STRONG, AND WITH THE MOISTURE STILL AROUND, AREAS OF FOG WILL LIKELY FORM AGAIN. THE MOS GUIDANCE IS SHOWING STRATUS ONCE AGAIN WITH EVEN SOME FOG. THEREFORE WE WILL ADD IN FOG ACROSS THE CWA. FRIDAY WILL PROBABLY START WITH LOW CLOUDS AND FOG, THEN SOME SUNSHINE IS EXPECTED. A COLD FRONT WILL BE GRADUALLY SETTLING THROUGH OUR AREA. THERE DOES NOT APPEAR TO BE MUCH IN THE WAY OF LIFT WITH THE FRONT AS THE BULK OF THE ENERGY SPLITS TO THE NORTH WITH ANOTHER PIECE HANGING BACK TO THE SOUTHWEST. STILL THINK ENOUGH INSTABILITY WILL BE IN PLACE TO PRODUCE A SHOWER OR THUNDERSTORM, THEREFORE WENT WITH SLIGHT CHC FOR THE WESTERN ZONES WITH LOW CHC ELSEWHERE. PROBABLY THE BEST TIME FOR ANY ACTIVITY WILL BE IN THE AFTERNOON. THE FRONT WILL THEN SETTLE SOUTHWARD FRIDAY NIGHT WITH WINDS SHIFTING TO THE NORTH. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A COLD FRONT IS FORECAST TO BE SETTLING SOUTH OF OUR SOUTHERN ZONES ON SATURDAY. THIS BOUNDARY IS EXPECTED TO BE PUSHED FAR ENOUGH SOUTH DURING THE DAY SATURDAY TO KEEP PRECIPITATION OUT OF OUR CWA AS HIGH PRESSURE BUILDS TOWARD OUR REGION. HOWEVER, WITH THE CENTER OF THE SURFACE HIGH POSITIONED SO FAR TO OUR NORTHWEST SATURDAY, SOME MODEL GUIDANCE TRIES TO INITIATE SOME CONVECTION MAINLY ACROSS THE HIGHER TERRAIN. A COMPARISON OF THE 500 MB LEVEL OF THE GFS AND NAM/WRF INDICATES THAT THE GFS IS MUCH STRONGER WITH A SHORT WAVE DIVING SOUTHEASTWARD ACROSS THE AREA SATURDAY NIGHT. THE NAM/WRF HAS THIS FEATURE BUT IS WEAKER WITH IT. THIS COULD BE OVERDONE ESPECIALLY THE GFS AS DRIER AIR IS PROGGED TO BE FILTERING INTO THE AREA. HOWEVER, CANNOT RULE OUT ISOLATED TO SCATTERED SHOWERS OR STORMS ESPECIALLY ACROSS OUR SOUTHERN ZONES LATE SATURDAY WITH LINGERING INSTABILITY. FOR NOW, WE ADDED IN A LOW CHC POP ACROSS THE CENTRAL AND SOUTHERN ZONES SATURDAY NIGHT IN CASE THIS FEATURE BECOMES REAL. HIGH PRESSURE WILL THEN DRIFT A LITTLE TO THE EAST-SOUTHEAST SATURDAY NIGHT AND BUILD MORE INTO OUR AREA DURING SUNDAY AS THE UPPER-LEVEL FLOW TURNS TO THE NORTHWEST. THE MIDLEVEL FLOW THEN BECOMES FAIRLY ZONAL MONDAY AND ESPECIALLY TUESDAY WITH HIGH PRESSURE SETTLING OFF THE MID ATLANTIC COAST. A COLD FRONT WILL BE DROPPING SOUTHEASTWARD FROM THE GREAT LAKES ON TUESDAY WITH PERHAPS A FEW RIPPLES OF LOW PRESSURE ALONG IT. THE SURFACE FRONTAL BOUNDARY MAY BECOME PARALLEL WITH THE FAIRLY ZONAL FLOW, THEREFORE DELAYING ITS SOUTHEASTWARD PUSH FOR AWHILE. THIS MAY NOT ALLOW THE FRONT TO CLEAR OUR ENTIRE AREA UNTIL WEDNESDAY. A COMBINATION OF THE ECMWF/NCEP ENSEMBLE MEAN WAS USED, THEREFORE ANY PRECIPITATION CHCS WAS RESTRICTED TO OUR SOUTHERN ZONES INTO SATURDAY WITH THE DEPARTING COLD FRONT. MOTHERS DAY CONTINUES TO LOOK DRY WITH HIGH PRESSURE SLIDING FROM THE GREAT LAKES TO THE MID ATLANTIC REGION. CHC POPS WILL BE MAINTAINED FOR MONDAY NIGHT INTO TUESDAY, THEN ON WEDNESDAY AS THE SLOW MOVING COLD FRONT SETTLES SOUTHWARD. THE GFS ENSEMBLES SHOW THE COLD FRONT SLOWLY SETTLING THROUGH OUR CWA ON WEDNESDAY, HOWEVER A FEW MEMBERS ARE EVEN SLOWER WITH THE FRONTAL PROGRESSION. && .AVIATION /16Z THURSDAY THROUGH MONDAY/... STRATUS LINGERING OVER THE TAF SITES, AND WE HAVE BACKED UP BY A COUPLE OF HOURS THE BREAKOUT. AREA OF INSTABILITY MAY TRIGGER SHOWERS/TSTMS LATER TODAY INTO TONIGHT, ESPECIALLY N AND W. A SLOW MOVING BOUNDARY MAY TRIGGER SOME ADDITIONAL CONVECTION LATER TONIGHT INTO FRIDAY NIGHT. LOW CLOUDS AND FOG MAY DEVELOP AGAIN LATER TONIGHT, ESPECIALLY IN AREAS THAT RECEIVE ANY PRECIPITATION. ONCE THE FRONT CROSSES THE AREA, CONDITIONS WILL IMPROVE LATER FRIDAY NIGHT INTO SATURDAY. AN IMPULSE MOVING ACROSS TO OUR SOUTH MAY SET OFF SOME SHOWER ACTIVITY SATURDAY NIGHT. STRONG HIGH PRESSURE WILL THEN PUSH DOWN FROM THE NW AND PROVIDE US WITH FAIR DRY WEATHER SUNDAY THROUGH MONDAY. && .MARINE... THE MOIST ONSHORE FLOW WILL CONTINUE THROUGH THE DAY AND INTO TONIGHT. A FRONTAL ZONE IS EXPECTED TO CROSS THE MARINE AREA LATE FRIDAY NIGHT. A WAVE OF LOW PRESSURE WILL MOVE ALONG THE FRONTAL ZONE JUST TO OUR SOUTH SATURDAY NIGHT. HIGH PRESSURE WILL THEN SETTLE OVER THE MID ATLANTIC REGION SUNDAY THROUGH MONDAY. WINDS AND SEAS ARE BELOW SMALL CRAFT ADVISORY CRITERIA AND ARE EXPECTED TO REMAIN THAT WAY INTO THE EARLY PART OF NEXT WEEK, ALTHOUGH WIND GUSTS MAY APPROACH 25 KT LATE SATURDAY NIGHT INTO SUNDAY NIGHT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE NEAR TERM...GORSE/MPD SHORT TERM...GORSE LONG TERM...GORSE/KRUZDLO AVIATION...RPW/MPD MARINE...RPW/MPD
Hazardous weather outlook, May 10, 12:07 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1207 PM EDT THU MAY 10 2007 NJZ001-PAZ054-055-111000- SUSSEX-CARBON-MONROE- 1207 PM EDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES OF NORTHEAST PENNSYLVANIA AND FAR NORTHWEST NEW JERSEY LISTED IMMEDIATELY ABOVE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATER TODAY INTO TONIGHT. THE MAIN THREAT APPEARS TO BE STRONG GUSTY WINDS, HOWEVER SOME HAIL CANNOT BE RULED OUT. DOWNPOURS WILL ACCOMPANY ANY HEAVIER SHOWER OR THUNDERSTORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062- 067>071-111000- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 1207 PM EDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES OF NEW JERSEY...EASTERN PENNSYLVANIA...DELAWARE AND NORTHEAST MARYLAND LISTED IMMEDIATELY ABOVE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1207 PM EDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY AND THE ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:40 PM EDT | Dense Fog Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more | 12 hr |
| May 9, 8:56 PM EDT | Marine Weather Statement | PHI | 15 hr |
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.